# SDR QXEA200301450

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLOOR NUTPLATE HAS CORROSION AT STATION X223.00, LEFT OF YL29.00.  REPAIRED IAW DHC-8 SRM 51-00-06, 51-40-11 AND RD 8-53-7637.
